RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 141, Number 5, Pages 1023–1025 (Mi dan25876)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Bases in the space of functions analytic on a closed circle of $|z|\le R$

V. P. Zaharyuta

Rostov-on-Don State University

Full text: PDF file (359 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 19.07.1961

Citation: V. P. Zaharyuta, “Bases in the space of functions analytic on a closed circle of $|z|\le R$”, Dokl. Akad. Nauk SSSR, 141:5 (1961), 1023–1025

Citation in format AMSBIB
\Bibitem{Zah61}
\by V.~P.~Zaharyuta
\paper Bases in the space of functions analytic on a closed circle of $|z|\le R$
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 141
\issue 5
\pages 1023--1025
\mathnet{http://mi.mathnet.ru/dan25876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0148933}
\zmath{https://zbmath.org/?q=an:0109.29903}


Linking options:
  • http://mi.mathnet.ru/eng/dan25876
  • http://mi.mathnet.ru/eng/dan/v141/i5/p1023

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:51
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020